Toggle Main Menu Toggle Search

Open Access padlockePrints

Series of p-groups with Beauville structure

Lookup NU author(s): Dr Alina Vdovina


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


For every p >= 2 we show that each finite p-group with an unmixed Beauville structure is part of a surjective infinite projective system of finite p-groups with compatible unmixed Beauville structures. This leads to the new notion of an unmixed topological Beauville structure on pro-finite groups. We further construct for p >= 5 a new explicit infinite series of non-abelian p-groups that allow unmixed Beauville structures.

Publication metadata

Author(s): Stix J, Vdovina A

Publication type: Article

Publication status: Published

Journal: Monatshefte für Mathematik

Year: 2016

Volume: 181

Issue: 1

Pages: 177-186

Print publication date: 01/09/2016

Online publication date: 05/08/2016

Acceptance date: 08/07/2015

ISSN (print): 0026-9255

ISSN (electronic): 1436-5081

Publisher: Springer


DOI: 10.1007/s00605-015-0805-9


Altmetrics provided by Altmetric